# SDR VJ9800590

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE FLOOR SUPPORT STRUCTURE AT FS 965, LBL1 - LBL22, CORRODED AND CRACKED ON O/B END.  REMOVED Z ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW DC9 SRM 51-30-2, 51-10-4 AND 51-10-2.
